RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Klimenko Alexey Vladimirovich

Total publications: 10
Scientific articles: 8
in MathSciNet: 8
in zbMATH: 5
in Web of Science: 9
in Scopus: 7
Cited articles: 6
Citations in Math-Net.Ru: 9
Citations in MathSciNet (by Sep 2017): 20
Citations in Web of Science: 15
Citations in Scopus: 11
Presentations: 21

Number of views:
This page:2128
Abstract pages:1771
Full texts:215
References:195
Candidate of physico-mathematical sciences (2008)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 9.02.1985
E-mail:
Keywords: ergodic theorems, Markov groups, Markov operators, maximal inequality.
UDC: 517.938.5

Subject:

Ergodic theorems for actions of Markov groups. Markov partitions for pseudo-Anosov diffeomorphisms of 2-dimensional surfaces.

   
Main publications:
  1. A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
  2. A. V. Klimenko, “The number of classes of Markov partitions for a hyperbolic automorphism of a 2-torus”, Sb. Math., 200:8 (2009), 1247–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

http://www.mathnet.ru/eng/person31910
http://scholar.google.com/citations?user=ed7xHcMAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:klimenko.alexey-v
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=884851
http://www.researcherid.com/rid/P-8647-2016

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2015
1. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Russian Math. Surveys, 70:2 (2015), 369–381  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib

   2014
2. A. Klimenko, O. Romaskevich, “Asymptotic properties of Arnold tongues and Josephson effect”, Mosc. Math. J., 14:2 (2014), 367–384, 428 , arXiv: 1305.6746  mathnet (cited: 5)  mathscinet (cited: 2)  isi (cited: 5)  elib (cited: 3)  scopus (cited: 5)

   2013
3. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  isi

   2012
4. A. I. Bufetov, M. Khristoforov, A. Klimenko, “Cesàro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups”, Int. Math. Res. Not. IMRN, 2012:21 (2012), 4797–4829 , arXiv: 1101.5459 (First published online: October 25, 2011)  mathnet  crossref  mathscinet (cited: 8)  zmath  isi (cited: 4)  scopus (cited: 3)
5. A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Proc. Steklov Inst. Math., 277 (2012), 27–42  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
6. A. I. Bufetov, A. V. Klimenko, “On Markov operators and ergodic theorems for group actions”, European J. Combin., 33:7 (2012), 1427–1443  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 2)

   2011
7. A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2009
8. A. V. Klimenko, “There Are Only Finitely Many Classes of Markov Partitions for Pseudo-Anosov Diffeomorphisms of Surfaces”, Math. Notes, 86:2 (2009), 286–289  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
9. A. V. Klimenko, “The number of classes of Markov partitions for a hyperbolic automorphism of a 2-torus”, Sb. Math., 200:8 (2009), 1247–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2008
10. D. V. Anosov, A. V. Klimenko, G. Kolutsky, On the hyperbolic automorphisms of the 2-torus and their Markov partitions, 2008 , 34 pp., also published as a preprint of Max Planck Institute for Mathematics MPIM2008-54, arXiv: 0810.5269  adsnasa

Presentations in Math-Net.Ru
1. Представления и вероятность. Лекция 5
A. V. Klimenko, A. I. Bufetov, A. V. Dymov, G. I. Olshanskii

October 11, 2017 18:00   
2. Предельные теоремы для перекладываний отрезков
A. V. Klimenko
Traditional winter session MIAN–POMI devoted to the topic "Probability theory"
December 14, 2016 15:00
3. Представления и вероятность. Лекция 13
A. V. Klimenko

December 7, 2016   
4. Comments to Zhevrenchuk's talk
A. V. Klimenko
Seminar on analytic theory of differential equations
November 30, 2016 15:15   
5. Представления и вероятность. Лекция 12
A. V. Klimenko

November 30, 2016   
6. Представления и вероятность. Лекция 10
A. V. Klimenko

November 16, 2016   
7. Представления и вероятность. Лекция 3
A. V. Klimenko

September 28, 2016   
8. Представления и вероятность. Лекция 2
A. V. Klimenko

September 21, 2016   
9. Представления и вероятность. Лекция 1
A. V. Klimenko

September 14, 2016   
10. Эргодические теоремы для марковских групп
A. V. Klimenko
Dobrushin Mathematics Laboratory Seminar
January 12, 2016 16:00
11. Ergodic theorems for Markvian groups
A. V. Klimenko
Seminar on analytic theory of differential equations
December 2, 2015 14:30
12. Заседание посвящено памяти Дмитрия Викторовича Аносова
A. M. Stepin, L. M. Lerman, V. Z. Grines, S. Yu. Pilyugin, M. I. Zelikin, V. P. Leksin, A. V. Klimenko, Yu. S. Ilyashenko
Meetings of the Moscow Mathematical Society
April 7, 2015
13. Asymptotics of rotation number in a system describing Josephson function
A. V. Klimenko
Scientific session of the Steklov Mathematical Institute dedicated to the results of 2014
November 12, 2014 14:30   
14. Asymptotic properties of Arnold tongues and Josephson effect
A. V. Klimenko
The Seventh International Conference on Differential and Functional Differential Equations
August 25, 2014 17:35   
15. Потоки переноса на плоских поверхностях: символические модели, асимптотика эргодических интегралов, предельные теоремы
A. V. Klimenko
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
March 26, 2014 12:00
16. Ergodic theorems for group actions
A. V. Klimenko
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences
November 7, 2013 16:00   
17. Ergodic theorem for Markov groups, part 2.
A. V. Klimenko
Dynamical Systems
September 16, 2011 18:25
18. Ergodic theorem for Markov groups
A. V. Klimenko
Dynamical Systems
September 9, 2011 18:25
19. Cesaro convergence of spherical averages for Markov semigroups' actions
A. V. Klimenko
Sinai Seminar
August 30, 2011 15:00
20. Алгоритмическая случайность и её применение к динамике
A. V. Klimenko
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
March 10, 2010 12:00
21. Pre-Markov partitions for a hyperbolic automorphism of a 2-torus
A. V. Klimenko
First Christmas scientific session MIAN-POMI "Dynamical Systems"
December 13, 2007

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017